Facebook Pixel
EmpowHER Guest

can I be pregnant?

By Anonymous August 29, 2011 - 5:51am
Rate This

I had unprotected sex 26 days ago using the withdrawal method. My period then came on its normal day and lasted 4 days as it usually does! I have not been sexually active since that time and now 10 days after my period I am bleeding, I wouldn't call it spotting cause it is continuous bleeding but very light. I went on the pill after my normal period and missed a few pills and just gave up and stopped taking the pills. Could this be the reason for me bleeding? Please help me?

Add a Comment1 Comments

Hi Anon,

If you haven't had sex since your last encounter 26 days ago then you are not pregnant. When you stop taking birth control pills your body thinks that you are on your placebo week and this causes something known as withdrawal bleeding. This is normal and will likely look like a normal period, perhaps a little lighter.

Good Luck,


August 29, 2011 - 6:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!